Uniform stabilization and proximity in the mean of solutions of the Cauchy problem for higher-order parabolic equations
Differencialʹnye uravneniâ, Tome 28 (1992) no. 6, pp. 1023-1033
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1992_28_6_a12,
author = {K. V. Valikov},
title = {Uniform stabilization and proximity in the mean of solutions of the {Cauchy} problem for higher-order parabolic equations},
journal = {Differencialʹnye uravneni\^a},
pages = {1023--1033},
year = {1992},
volume = {28},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1992_28_6_a12/}
}
TY - JOUR AU - K. V. Valikov TI - Uniform stabilization and proximity in the mean of solutions of the Cauchy problem for higher-order parabolic equations JO - Differencialʹnye uravneniâ PY - 1992 SP - 1023 EP - 1033 VL - 28 IS - 6 UR - http://geodesic.mathdoc.fr/item/DE_1992_28_6_a12/ LA - ru ID - DE_1992_28_6_a12 ER -
K. V. Valikov. Uniform stabilization and proximity in the mean of solutions of the Cauchy problem for higher-order parabolic equations. Differencialʹnye uravneniâ, Tome 28 (1992) no. 6, pp. 1023-1033. http://geodesic.mathdoc.fr/item/DE_1992_28_6_a12/